# SDR UPS96220755

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clamp Rings
- Condition: Corroded
- Location: Lt/Rt Fuel Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FRETTING SURFACE CORROION ON LT AND RT WING FUEL TANK DOOR CLAMP RINGS.  FUEL TANK DOOR CLAMP RINGS REPLACED IAW MM 28-11.
